# SDR PNSA2015040401

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 33,643 hours, 35,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1020
- Condition: Failed
- Location: Cabin
- Part time: 2,996 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY FAILED CAPACITY CHECK.  R & R WITH NEW PART.
